# SDR 96ZZZX162

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7969P
- Make and model: Piper PA-24-250
- Aircraft serial: 243206
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Part number: 452363
- Condition: Worn
- Location: Stab Torque Tube
- Part time: 1,394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED LOOSENESS OF STABILATOR DURING ANNUAL.  AD 94-13-10 ADDRESSES THIS PROBLEM.  WHILE DIAGNOSING LOOSENESS, FOUND THE STABILATOR TORQUE TUBE BEARINGS WORN.  THE TORQUE TUBE BEARING SUPPORT FITTINGS WERE FOUND OK PER THE AD.  FOUND CORROSION BETWEEN BEARING AND OUTER RACE, WHICH CAUSED ADVERSE WEAR.  REPLACED BEARINGS WHICH ELIMINATED LOOSENESS.
